# SDR DALA2025111708382

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,537 hours, 29,284 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 FLC AFT BULKHEAD, AT STA-900 & BETWEEN S-27L & S-27R, ELBOW BELOW THE 7 VERTICAL STIFNEER FROM THE RH, & APPROX 7.5 INCHES FROM RBBL, FOUND CORROSION BETWEEN THE VERTICAL BEAM & SKIN JOINT, MEASURING UPWARD APPROX 4 INCHES. CORRECTIVE ACTION: REMOVED AND REPLACED VERTICAL STIFFENER AT STA 900 BETWEEN S-27L & S-27R IAW B757 SRM 51-40-03-06 PARA 6 PER PRI 630102-14 REV 1 AND DELTA ERIA 630102-14 REV O. (1306173)
